# SDR CALA2022092102429

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767
- Aircraft serial: 29454
- Aircraft time: 83,518 hours, 11,799 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 8252141
- Part serial: 200112016
- Condition: None
- Location: R Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R PACK MODE + R PACK OFF EICAS FL225 - MULTIPLE  RECUR.  AT CRUI SE R PACK  TEMP ALSO.  CKLIST DO TOUBLESHOOTING PER PILOTS R PACK TEMP CONTROL AND R SECONDARY HEAT EXCHANGE CREW REPORTED PACK OPERATED BELOW 16K ON ARRIVAL REF FIM 21-51 TASK 832, MULTIPLE FAULTS STORED ON RIGHT CABIN SENSOR STATUS MESSAGES DISPLAYED ABOVE 20K. R PACK TEMP MESSAGE TEMP CONTROL BOTH CHANNELS FOR FLIGHT LEG 0.   21-51237, DISPLAYED ON MAINT PAGES AFTER SHUTDOWN 21-51231 AND 21-51013.   GROUND SYSTEM TEST PASSES ON BOTH CHANNELS AT THIS TIME.    LEG 0 FAULTS REQUIRE FURTHER 375 AND 380. BOTH SENSORS P/N 810218-2, M&E 25-2152-3-0053 AND THROUGH END OF TASK REQUIRED FOR COMPLETION. REQUIRED FOR COMPLETION. WILL ALSO REQUIRE 2 EA PACKING P/N 69494J908 M&E 40-0596-3-5426 CTC FAULT TIME STAMPS SHOW THE FOLLOWING PROGRESSION FROM FIRST AS RECOMMENDED BY TROUBLE SHOOTING. REMOVED CHANNEL 1 SECONDARY AS RECOMMEND BY TROUBLE SHOOTING. REMOVED RIGHT PACK CHANNEL 2 REPLACED BYPASS VALVE M/E 64-2151-9-0005. M/E S/N 5082 NEEDS TO REPLACED R/H BYPASS VALVE PART ON M/E 64-2151-9-0005 S/N 5082 TO LAST -> 21-51237, 21-51231, 21-51013. RECOMMEND REPLACEMENT HEAT EXCHANGER OUTLET TEMPERATURE SENSOR REF AMM 21-51-44. CONDENSER INLET TEMPERATURE SENSOR REF AMM 21-51-45. INSTALLED BE OP CHECKED. REMOVED S/N 2016 TRACKING NUMBER 1089397. WAITING FOR DUCT OF TS551 FOR 21-51237 FAULT REF FIM 21-51 TASK 836 AND TS537 FOR INSTALLED CHANNEL 1 SECONDARY HEAT EXCHANGER OUTLET TEMPERATURE CHANNEL 2 CONDENSER INLET T
